# SDR SWAA990361

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28740
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FORWARD SERVICE DOOR HAS 1.25 INCH CRACK AT LOWER AFT CORNER.  CRACK IS .75 INCH FROM O/B SIDE AND .5 INCH FROM BOTTOM.  REPAIRED PER SWA RA 1-753-2024.
